After a year of chronic nerve and muscle pain, muscle twitching, swelling, tingling, recent skin changes, now lightheadedness, I have just been diagnosed with autonomic neuropathy. Does anybody out there have this? I have started reading about this, but I'd like to hear experiences from other people who have been diagnosed with this peripheral neuropathy. I don't know how or why I developed this. I have been prescribed Lyrica 75mg 3x a day, Neurontin 300mg (building up to 3x a day), and percocet 10mg prn. Thank you :)
I have most of the symptoms you describe. Do you have Fibromyalgia? Lyrica can cause lightheadedness, or a stoned feeling, have you noticed since starting Lyrica the dizziness has increased? Same with the Neurontin?
Both of those meds made my ankles swell into lovely "cankles'... ewwww!!
Has the swelling increased since you started those meds? Also, do you have a stinging sensation?
Sorry for all the questions, but I wonder if we might share the same "disorder", for lack of a better term.
I hope you are feeling better soon!
Neurontin gives you the cold legs and feet. I had to sit in hot bathes every night to try and help the pain. My pain would just go away in the hot tub. Later when I cooled down it all came back. I droped the Neurontin and started Cymbalta. The same thing, cold legs and feet. I went to my doctor and he gave me Savella. Same thing. I went to a pain management center and they gave me Lyrica and it works. Lyrica makes your ankles feel tight and my vision gets blurry. Its the best so far. I was told I had Fibromyalgia with polyneuropathy.
I just found that Percocet can cause Autonomic neuropathyI'm taking. 5/325 Percocet twice a day and have jsut recently started with burning all over my body as if my skin is on fire. The burning is from my vaginal area to my neck,throughout my chest. The burning moves I swear minute by minute.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 Aug 2018 • 2 answers
Updated 11 May 2017 • 4 answers
Updated 20 Apr 2015 • 3 answers
Updated 3 Nov 2016 • 1 answer
Updated 10 Nov 2016 • 1 answer